MathSciNet Relay Station
MathSciNet bibliographic data
MR2425690 (2009e:57045) 57R17 (20F36 57R52 57R95)
Hays, Christopher S.; Park, B. Doug Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008), no. 11, 5771–5788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement